# SDR LR7A2012011700281

- Difficulty date: January 5, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G44K30
- Aircraft serial: 4590
- Aircraft time: 58,982 hours, 27,812 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 165-196
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 CHECK AND CENTER WING REPLACEMENT, FOUND RT FWD FUSELAGE SKIN SURFACE CORROSION AND SCRATCH MARKS FS 165 TO FS 196, WL 139 TO WL 195.  REPAIR BY REPLACEMENT ACCOMPLISHED IAW SMP583 CHAP 51-60 & 51-70.
